Drug interactions between Benadryl and zonisamide
Interactions between your drugs
diphenhydramine ↔ zonisamide
Applies to:Benadryl (diphenhydramine) and zonisamide
Zonisamide can cause increased body temperature and decreased sweating, and these effects may be worsened when combined with medications like diphenhydrAMINE. Heat stroke and hospitalization may occur in some people, especially in warm weather and during vigorous exercise. Children are particularly susceptible. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should drink plenty of fluids during warm weather and when exercising, and seek medical attention if you have decreased sweating or a fever. You may also experience drowsiness, dizziness, or lightheadedness when taking these medications together. Therefore, avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: zonisamide
Alcohol can increase the nervous system side effects of zonisamide such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with zonisamide. Do not use more than the recommended dose of zonisamide, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.